# SDR UIEA2015020300072

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1317
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT ROW 5 CEILING EMER LIGHT LENS IS FALLING APART.  SECURED EMER LIGHT LENS AT SEAT ROW 5 RT SIDE IAW AMM 33-51-01.
